An absolute double summability factor theorem

Yükleniyor...
Küçük Resim

Tarih

2009

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

In an earlier paper Savas and Rhoades [Ekrem Savaş, B.E. Rhoades, A note on | A |k summability factors, Nonlinear Anal. 66 (2007) 1879-1883. [1]] obtained a summability factor theorem for absolute summability of order k ? 1. In this paper we extend that result to doubly infinite matrices. © 2008 Elsevier Ltd. All rights reserved.

Açıklama

Anahtar Kelimeler

Absolute summability, Double summability, Double weighed mean, Summability factors

Kaynak

Mathematical and Computer Modelling

WoS Q Değeri

Q2

Scopus Q Değeri

N/A

Cilt

49

Sayı

05.Jun

Künye